# SDR IPXA09157795

- Difficulty date: October 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CABIN DOOR SLIDE INOP - WILL NOT ARM DEFERRED PER MEL M411022 ASSIGNED.  REPOSITIONED GIRT BAR IN GIRT EXTENSION PER MM 25-61-21-04. TESTS OK.
